MathSciNet Relay Station
MathSciNet bibliographic data
MR1560335 DML
Taylor, J. S.; Sheffer's set of five postulates for Boolean algebras in terms of the operation "rejection'' made completely independent. Bull. Amer. Math. Soc. 26 (1920), no. 10, 449–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement